# SDR FDEA202510172043

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 73,428 hours, 25,620 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002151
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON UPPER STRUCTURE, INSIDE OF ACCESS PANEL 433JR,  SHOWS CORROSION.  COMPLIED WITH  EA T F -5430-T0385142 P 1.   REPAIRED.
